# SDR SWAA2025022196872

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,871 hours, 13,416 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 26,871 hours, 13,416 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: D, O

## Discrepancy

BEGAN WITH 87% OIL QUANTITY ON ENGINE #2. AFTER TAKEOFF IT WENT TO 1% WITH WHITE BOX. AFTER REDUCING THRUST OIL QUANTITY INCREASED TO 15% TO 30%. WHEN ON GROUND WHEN INCREASING THRUST OIL QUANTITY DROPS SIGNIFICANTLY.   PERFORMED #2 ENGINE EXTERNAL OIL SYSTEM INSPECTION PER AMM 79-00-00; FOUND EVIDENCE OF OIL LEAK INSIDE OF PRIMARY EXHAUST NOZZLE.  PERFORMED #2 ENGINE EXTERNAL OIL SYSTEM INSPECTION PER AMM 79-00-00; FOUND EVIDENCE OF OIL LEAK INSIDE OF PRIMARY EXHAUST NOZZLE AND STAGE 4 LPT BLADE/ TURBINE FRAME STRUT AT 6 O'CLOCK POSITION.  R & R #2 ENG IAW MT 771-00-01. INSPECTED PER AMM 79-00-00-200-802-F00-NG (EXTERNAL OIL SYSTEM INSPECTION - PERMANENT)
